On a Risk Model with Surplus-dependent Premium and Tax Rates

被引:23
|
作者
Cheung, Eric C. K. [2 ]
Landriault, David [1 ]
机构
[1] Univ Waterloo, Dept Stat & Actuarial Sci, Waterloo, ON N2L 3G1, Canada
[2] Univ Hong Kong, Dept Stat & Actuarial Sci, Pokfulam, Hong Kong, Peoples R China
基金
加拿大自然科学与工程研究理事会;
关键词
Gerber-Shiu function; Tax identity; Maximum surplus level; Surplus-dependent premium; Discounted tax payments; DISCOUNTED PENALTY-FUNCTION; RUIN; DIVIDENDS; IDENTITY;
D O I
10.1007/s11009-010-9197-4
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
In this paper, the compound Poisson risk model with surplus-dependent premium rate is analyzed in the taxation system proposed by Albrecher and Hipp (Blatter der DGVFM 28(1):13-28, 2007). In the compound Poisson risk model, Albrecher and Hipp (Blatter der DGVFM 28(1):13-28, 2007) showed that a simple relationship between the ruin probabilities in the risk model with and without tax exists. This so-called tax identity was later generalized to a surplus-dependent tax rate by Albrecher et al. (Insur Math Econ 44(2):304-306, 2009). The present paper further generalizes these results to the Gerber-Shiu function with a generalized penalty function involving the maximum surplus prior to ruin. We show that this generalized Gerber-Shiu function in the risk model with tax is closely related to the 'original' Gerber-Shiu function in the risk model without tax defined in a dividend barrier framework. The moments of the discounted tax payments before ruin and the optimal threshold level for the tax authority to start collecting tax payments are also examined.
引用
收藏
页码:233 / 251
页数:19
相关论文
共 50 条
  • [1] On a Risk Model with Surplus-dependent Premium and Tax Rates
    Eric C. K. Cheung
    David Landriault
    [J]. Methodology and Computing in Applied Probability, 2012, 14 : 233 - 251
  • [2] Omega diffusion risk model with surplus-dependent tax and capital injections
    Cui, Zhenyu
    Duy Nguyen
    [J]. INSURANCE MATHEMATICS & ECONOMICS, 2016, 68 : 150 - 161
  • [3] Discrete-time risk models with surplus-dependent premium corrections
    Osatakul, Dhiti
    Li, Shuanming
    Wu, Xueyuan
    [J]. APPLIED MATHEMATICS AND COMPUTATION, 2023, 437
  • [4] The distribution of tax payments in a Levy insurance risk model with a surplus-dependent taxation structure
    Renaud, Jean-Francois
    [J]. INSURANCE MATHEMATICS & ECONOMICS, 2009, 45 (02): : 242 - 246
  • [5] A generalized penalty function in Sparre Andersen risk models with surplus-dependent premium
    Cheung, Eric C. K.
    [J]. INSURANCE MATHEMATICS & ECONOMICS, 2011, 48 (03): : 384 - 397
  • [6] Optimal Surplus-Dependent Reinsurance under Regime-Switching in a Brownian Risk Model
    Eisenberg, Julia
    Fabrykowski, Lukas
    Schmeck, Maren Diane
    [J]. RISKS, 2021, 9 (04)
  • [7] Optimal dividend strategy for the dual model with surplus-dependent expense
    Liu, Shanshan
    Liu, Zhaoyang
    Liu, Guoxin
    [J]. COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2023, 52 (03) : 543 - 566
  • [8] On the Optimal Dividend Problem in the Dual Model with Surplus-Dependent Premiums
    Marciniak, Ewa
    Palmowski, Zbigniew
    [J]. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2018, 179 (02) : 533 - 552
  • [9] On the Optimal Dividend Problem in the Dual Model with Surplus-Dependent Premiums
    Ewa Marciniak
    Zbigniew Palmowski
    [J]. Journal of Optimization Theory and Applications, 2018, 179 : 533 - 552
  • [10] On the Optimal Dividend Problem for Insurance Risk Models with Surplus-Dependent Premiums
    Ewa Marciniak
    Zbigniew Palmowski
    [J]. Journal of Optimization Theory and Applications, 2016, 168 : 723 - 742